# SDR COEA2013091114816

- Difficulty date: August 19, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 29,036 hours, 29,629 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S57112322200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING ACCESS PANEL 522CT HAS FRETTING DAMAGE. REPAIR IAW SRAS DO/TS-3018/09, 5261, ISSUE C.
